# SDR DALA1130087007

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 50,829 hours, 6,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: BAC2024T3
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR OUTER SKIN LWR AFT CORNER BENT AND CRACKED REPAIRED L4 DOOR IAW ERA 489082 -14.
